# SDR UALA2012082804843

- Difficulty date: August 27, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 85,110 hours, 13,716 cycles
- Engine: Pwa PW4060
- Engine time: 80,018 hours, 11,286 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Liner
- Condition: Torn
- Location: Nr 2 Engine
- Part time: 80,018 hours, 11,286 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND, FOUND OUTER FAN EXIT LINER AT THE 6 O'CLOCK POSITION TORN LOOSE AND STUCK IN BLOCKER DOOR ON NR 2 ENGINE.  REPLACED LINER. .  REPLACED ENGINE PER MM.
